# SDR NWAA091625503

- Difficulty date: May 10, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N503US
- Make and model: Boeing 757251
- Aircraft serial: 23192
- Aircraft time: 77,700 hours, 31,644 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 889 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK FOUND CORROSION ON FUSELAGE SKIN AT BS 889 S27L.  REPAIRED PER EA 55-215350 SECT I SECTION II REQUIRES DTA ANALYSIS AND APPROVAL FROM BOEING NO LATER THAN MAY 9, 2010.
